Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Epididymitis treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :  
how can i help you?
User :   hi 4 days ago i was diagnosed with epididymitis and was given cipro to take for 2 weeks i went back today because i have not seen them get any better and was given anothjer ultrasound and was told to get off cipro and they put me on doxycycline and was given a shot of rociphen
Doctor :  
plesae proceed with your query
Doctor :  
are you there?
Doctor :  
ok
User :   but i dont understand they think i might have some kind of std but i havent been sexually active in 6 months and i was with a girl for 3 years
Doctor :  
ok
User :   i know she didnt have anything and its the only girl ive ever had relatuins with
Doctor :  
i will tell you about epididymitis and guide you with the treatment also
Doctor :  
is it ok?
Doctor :  
please provide your age and location
Doctor :  
and also, since when you are having symptoms?
Doctor :  
what symptoms did you have prior to the diagnosis?
Doctor :  
are you there?
Doctor :  
are you there?
Doctor :  
Epididymitis is inflammation of the epididymis which is the coiled tube that collects sperm from the testicle and passes it on to the vas deferens.
Doctor :   it can be acute or chronic
Doctor :  
and the most common cause is due to bacterial infection in the urinary tract, which spreads to the epididymis, not an STD
Doctor :  
are you there?
Doctor :  
have you followed what i said?
Doctor :  
are you there?
Doctor :  
are you there?
Doctor :  
I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Doctor :   hi
Doctor :  
are you back?
Doctor :  
It seems you have moved out of the chat window. Please log in back if you have medical queries.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Drug/Medication
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor